MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER SHAFT; SHOULDER ARTHRO IMPLANT SYSTEM

ARTHREX, INC. GLENOID TARGETER SHAFT; SHOULDER ARTHRO IMPLANT SYSTEM
Model Number GLENOID TARGETER SHAFT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 17-feb-2026, it was reported by a sales representative via (b)(4) that an ar-5400-01 glenoid targeter shaft slot b in the shaft did not hold the leg properly.The leg was sliding freely in the b slot of the shaft, making it difficult to keep the leg in the proper position.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-5400-01 glenoid targeter shaft, batch 021950, was received for evaluation.Visual inspection identified significant surface damage, including nicks, scratches, and discoloration.Slot b was found bent, which would prevent the targeter legs from sliding in proper alignment.Due to the extent of the physical damage, functional testing was not performed.The device¿s manufacturing date is 2019, and the condition is consistent with damage sustained over extended use and handling in the field.Based on the observed evidence, the complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
GLENOID TARGETER SHAFT
Common Device Name
SHOULDER ARTHRO IMPLANT SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24558145
Report Number1220246-2026-01319
Device Sequence Number8860096
Product Code KWS
UDI-Device Identifier00888867315334
UDI-Public(01)00888867315334(11)191219(10)021950
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER SHAFT
Device Catalogue NumberAR-5400-01
Device Lot Number021950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown